The Annals of Mathematical Statistics

Monotonicity of the Variance Under Truncation and Variations of Jensen's Inequality

Y. S. Chow and W. J. Studden

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1106-1108.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697619

Digital Object Identifier
doi:10.1214/aoms/1177697619

Mathematical Reviews number (MathSciNet)
MR240901

Zentralblatt MATH identifier
0204.53102

JSTOR
links.jstor.org

Citation

Chow, Y. S.; Studden, W. J. Monotonicity of the Variance Under Truncation and Variations of Jensen's Inequality. Ann. Math. Statist. 40 (1969), no. 3, 1106--1108. doi:10.1214/aoms/1177697619. https://projecteuclid.org/euclid.aoms/1177697619


Export citation